International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 6, June 2013 Edition [ISSN 2250-3153]


AQ-Functional Equation in Paranormed Spaces
      K. Ravi, J. M. Rassias , R.Bhuvana Vijaya, R. Kodandan
Abstract: AQ-Functional Equation in Paranormed Spaces

Reference this Research Paper (copy & paste below code):

K. Ravi, J. M. Rassias , R.Bhuvana Vijaya, R. Kodandan (2018); AQ-Functional Equation in Paranormed Spaces; Int J Sci Res Publ 3(6) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0613.php?rp=P181390
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.